# SDR IPXA2024011745677

- Difficulty date: January 9, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- Aircraft time: 37,218 hours, 25,057 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: UNKNOWN
- Condition: Worn
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT CREW ENTRY DOOR UPPER AND LOWER LATCH CAMS HAVE WEAR MARKS DOT47-07 CREW DOOR UPPER LATCH CAM WE WILL INSTALL ON N/R 6100412629 ; T3F18E003R8UZ
